MathSciNet Relay Station
MathSciNet bibliographic data
MR984607 (90c:81063) 81C99
Berry, M. V. Random renormalization in the semiclassical long-time limit of a precessing spin. Progress in chaotic dynamics. Phys. D 33 (1988), no. 1-3, 26–33.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement